# SDR HEEA954971

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Pipe Assy
- Part number: 117651121
- Condition: Loose
- Location: Eng Exh
- Part time: 960 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILPIPE CAME LOOSE.  FOUND CRACK AROUND ONE SUPPORT ROD.
